advertisement
Question
Posted by: Smiley | 2009/01/30

Minerva pills and roaccutane

Hi, I'  m planning on taking the Minerva pills and reaccutane, but I'  m worried of the side effects or if they will work for me as I am taking then for having a better skin...I have pimples and some spots.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Smiley

Thank you for visiting health24.com.

It is a good idea to take a contraceptive while using roaccutane, for the mere fact that used correctly, it will prevent unwanted pregnancy. Roaccutane used during pregnancy is contra-indicated. Please remember that a doctor will have to do the initial blood tests, as well as monitor the effect of roaccutane.

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement